Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1960, Volume 24, Issue 3, Pages 315–356 (Mi izv3635)  

This article is cited in 3 scientific papers (total in 3 papers)

Optimal control processes for bounded phase coordinates

R. V. Gamkrelidze


Full text: PDF file (3805 kB)

Bibliographic databases:
Received: 07.07.1959

Citation: R. V. Gamkrelidze, “Optimal control processes for bounded phase coordinates”, Izv. Akad. Nauk SSSR Ser. Mat., 24:3 (1960), 315–356

Citation in format AMSBIB
\Bibitem{Gam60}
\by R.~V.~Gamkrelidze
\paper Optimal control processes for bounded phase coordinates
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1960
\vol 24
\issue 3
\pages 315--356
\mathnet{http://mi.mathnet.ru/izv3635}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=120438}
\zmath{https://zbmath.org/?q=an:0168.34702}


Linking options:
  • http://mi.mathnet.ru/eng/izv3635
  • http://mi.mathnet.ru/eng/izv/v24/i3/p315

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Boltyanskii, “The method of tents in the theory of extremal problems”, Russian Math. Surveys, 30:3 (1975), 1–54  mathnet  crossref  mathscinet  zmath
    2. S. M. Aseev, “Extremal Problems for Differential Inclusions with State Constraints”, Proc. Steklov Inst. Math., 233 (2001), 1–63  mathnet  mathscinet  zmath
    3. Hoehener D., “Variational Approach to Second-Order Optimality Conditions for Control Problems with Pure State Constraints”, SIAM J. Control Optim., 50:3 (2012), 1139–1173  crossref  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:397
    Full text:171
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021